American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Tim D. Cochran and Daniel Tanner. Homology cobordism and Seifert fibered $3$-manifolds. Proc. Amer. Math. Soc. 142 (2014) 4015-4024.
Abstract, references, and article information   
View Article: PDF

[2] Boldizsár Kalmár and Tamás Terpai. Characteristic classes and existence of singular maps. Trans. Amer. Math. Soc. 364 (2012) 3751-3779.
Abstract, references, and article information   
View Article: PDF

[3] Pedro L. Q. Pergher. A coincidence theorem for commuting involutions. Proc. Amer. Math. Soc. 140 (2012) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[4] Pedro L. Q. Pergher. $Z_2^2$-actions with $n$-dimensional fixed point set. Proc. Amer. Math. Soc. 136 (2008) 1855-1860. MR 2373617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Boris Botvinnik and Jonathan Rosenberg. Positive scalar curvature for manifolds with elementary abelian fundamental group. Proc. Amer. Math. Soc. 133 (2005) 545-556. MR 2093079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pedro L. Q. Pergher. $(Z_{2})^{k}$-actions whose fixed data has a section. Trans. Amer. Math. Soc. 353 (2001) 175-189. MR 1783791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pedro L. Q. Pergher. Bordism of two commuting involutions . Proc. Amer. Math. Soc. 126 (1998) 2141-2149. MR 1451825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Goutam Mukherjee and Parameswaran Sankaran. Elementary abelian 2-group actions on flag manifolds and applications. Proc. Amer. Math. Soc. 126 (1998) 595-606. MR 1423325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Reinhard Schultz. Positive scalar curvature and odd order abelian fundamental groups. Proc. Amer. Math. Soc. 125 (1997) 907-915. MR 1363184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. J. Shaker. Dold manifolds with $(Z\sb 2)\sp k$-action . Proc. Amer. Math. Soc. 123 (1995) 955-958. MR 1223520.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. J. Shaker. Constant codimension fixed sets of commuting involutions . Proc. Amer. Math. Soc. 121 (1994) 275-281. MR 1179592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mark Anderson. Manifolds and Stiefel-Whitney classes . Proc. Amer. Math. Soc. 105 (1989) 209-214. MR 929428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Harpreet Singh. Cobordism classes of manifolds with category four . Trans. Amer. Math. Soc. 310 (1988) 619-628. MR 973172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Errol Pomerance. A canonical subspace of $H\sp *(B{\rm O})$ and its application to bordism . Trans. Amer. Math. Soc. 309 (1988) 659-670. MR 961606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Harpreet Singh. Lusternik-Schnirelmann category and cobordism . Proc. Amer. Math. Soc. 102 (1988) 183-190. MR 915741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Tetsuro Miyazaki. Simply connected spin manifolds with positive scalar curvature . Proc. Amer. Math. Soc. 93 (1985) 730-734. MR 776211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Virginia R. Young. Unoriented branched coverings arising from group actions . Proc. Amer. Math. Soc. 93 (1985) 525-531. MR 774017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Steven M. Kahn. Oriented manifolds that fiber over $S\sp{4}$ . Trans. Amer. Math. Soc. 286 (1984) 839-850. MR 760991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Howard Osborn. Orientable products in $\mathcal{N}$ . Proc. Amer. Math. Soc. 90 (1984) 167-170. MR 722438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Guillermo Pastor. On bordism groups of immersions . Trans. Amer. Math. Soc. 283 (1984) 295-301. MR 735423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daniel S. Chess. Cobordism and the nonfinite homotopy type of some diffeomorphism groups . Proc. Amer. Math. Soc. 89 (1983) 743-745. MR 719009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] George W. Whitehead. Fifty years of homotopy theory. Bull. Amer. Math. Soc. 8 (1983) 1-29. MR 682818.
Abstract, references, and article information   
View Article: PDF

[23] David Ellis. Unstable bordism groups and isolated singularities . Trans. Amer. Math. Soc. 274 (1982) 695-708. MR 675075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stavros Papastavridis. Generators of $H\sp{\ast} (M{\rm SO};Z\sb{2})$ as a module over the Steenrod algebra, and the oriented cobordism ring . Proc. Amer. Math. Soc. 84 (1982) 285-290. MR 637185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. H. C. Creighton. The cobordism classification of hypersurfaces in lens spaces . Proc. Amer. Math. Soc. 79 (1980) 499-504. MR 568002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Brayton Gray. Products in the Atiyah-Hirzebruch spectral sequence and the calculation of $M{\rm SO}\sb\ast $ . Trans. Amer. Math. Soc. 260 (1980) 475-483. MR 574793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Victor P. Snaith. Algebraic cobordism and $K$-theory. Memoirs of the AMS 21 (1979) MR 539791.
Book volume table of contents


Results: 1 to 27 of 27 found      Go to page: 1